MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Myocardial Infarction (1969); Heart Failure/Congestive Heart Failure (4446)
Date of Event 09/04/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device memo3d #32 sn e81585b has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer is following up with the site to retrieve further information regarding this event and the device involved.A follow up report will be provided upon receipt of any further information.Unknown device disposition.
 
Event or Problem Description
The manufacturer was informed through mantra study that a patient implanted with a memo 3d size 32 mitral annuloplasty ring passed away on (b)(6) 2022.The event was a sudden death occurring during the night while the patient was sleeping.The ring had been implanted on (b)(6) 2021 through median sternotomy and concomitant cabg had been performed in the same surgery prior to ring implantation.The patient was in particularly complex health conditions and suffered from bronchopathy with sleep apnea.He had a previous history of coronary artery disease, myocardial infarction (<= 90 days at the time of surgery), ischemic heart failure, diabetes mellitus type ii, dyslipidemia.He also had a tobacco history and was nyha class iii.
 
Event or Problem Description
The manufacturer was informed through mantra study that a patient implanted with a memo 3d size 32 mitral annuloplasty ring passed away on (b)(6) 2022.The event was a sudden death occurring during the night while the patient was sleeping.The manufacturer was informed that autopsy was not performed.No other information is available regarding the event.The ring had been implanted on (b)(6) 2021 through median sternotomy and concomitant cabg (>4 vessels) had been performed in the same surgery prior to ring implantation.At the 30 days follow-up the echo exam showed an overall good functionality of the annuloplasty ring with trace of mitral regurgitation and no sam reported.Ef was 45% and lvedd 50 mm.Reportedly, the patient was in particularly complex health conditions and suffered from bronchopathy with sleep apnea.He had a previous history of coronary artery disease, myocardial infarction (<= 90 days at the time of surgery) , ischemic heart failure, diabetes mellitus type ii, dyslipidemia.He also had a tobacco history and was nyha class iii at the time of surgery.The site assessed the event as ¿possibly device related¿ since the relationship with the device cannot be excluded and probably related to other medical conditions due to the overall patient status (complex medical history, bronchopathy with sleep apnea).
 
Additional Manufacturer Narrative
No additional information relevant to the establishment of a possible root cause have been received by the manufacturer.As such, the manufacturer will close the case at this stage.Should further information be received in the future, the manufacturer will submit a new follow up report.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CROCYM S.R.L
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key16782945
Report Number3005687633-2023-00110
Device Sequence Number5780967
Product Code KRH
UDI-Device Identifier08022057013132
UDI-Public(01)08022057013132(240)ICV0970(17)260817
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberSMD32
Device Catalogue NumberICV0970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexMale
Patient Weight58 KG